# SDR FDEA200904161320

- Difficulty date: April 16, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION SPOTS RT WING TOP SKIN PANEL SURFACE FRONT SPAR   ATTACHMENT BETWEEN RIB 1 AND 14 AND REAR SPAR ATTACHMENT BETWEEN RIB 1 AND 9   REPAIR PERFORMED IAW. EA 6-5730-129139 AND RAS/BAE/100944/2009 ISSUE "A"
